MAUDE Adverse Event Report: Volcano Corporation Visions PV .035 Digital IVUS Catheter; Catheter, Ultrasound, Intravascular

Volcano Corporation Visions PV .035 Digital IVUS Catheter; Catheter, Ultrasound, Intravascular
Model Number 88901
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Visions PV .035 Digital IVUS Catheter
Common Device Name
Catheter, Ultrasound, Intravascular
Manufacturer (Section D)
Volcano Corporation
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
Volcarica S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
+1(858)720-4063
MDR Report Key50453242
Report Number3008363989-2026-00146
Device Sequence Number18582626
Product Code OBJ
UDI-Device Identifier00845225002329
UDI-Public(01)00845225002329(11)260611(17)280611(10)0303803737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88901
Device Catalogue Number88901
Device Lot Number0303803737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient RaceAsian